Marcelo Viana
Marcelo Viana
Professor of Mathematics
Verified email at impa.br - Homepage
TitleCited byYear
Dynamics beyond uniform hyperbolicity: A global geometric and probabilistic perspective
C Bonatti, LJ Díaz, M Viana
Springer Science & Business Media, 2006
6092006
Abundance of strange attractors
L Mora, M Viana
Acta Mathematica 171 (1), 1-71, 1993
4051993
SRB measures for partially hyperbolic systems whose central direction is mostly expanding
JF Alves, C Bonatti, M Viana
The Theory of Chaotic Attractors, 443-490, 2000
3312000
SRB measures for partially hyperbolic systems whose central direction is mostly contracting
C Bonatti, M Viana
Israel Journal of Mathematics 115 (1), 157-193, 2000
3052000
Stochastic dynamics of deterministic systems
M Viana
IMPA, 1997
2911997
High dimension diffeomorphisms displaying infinitely many periodic attractors
J Palis, M Viana
Annals of mathematics 140 (1), 207-250, 1994
1971994
What’s new on Lorenz strange attractors?
M Viana
The Mathematical Intelligencer 22 (3), 6-19, 2000
1912000
The Lyapunov exponents of generic volume-preserving and symplectic maps
J Bochi, M Viana
Annals of mathematics, 1423-1485, 2005
1872005
Multidimensional nonhyperbolic attractors
M Viana
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 85 …, 1997
1751997
Simplicity of Lyapunov spectra: proof of the Zorich-Kontsevich conjecture
A Avila, M Viana
Acta mathematica 198 (1), 1-56, 2007
1662007
Three-dimensional flows
V Araújo, MJ Pacifico
Springer Science & Business Media, 2010
1602010
Ergodic theory of interval exchange maps.
M Viana
Revista Matemática Complutense 19 (1), 7-100, 2006
1592006
Lectures on Lyapunov exponents
M Viana
Cambridge University Press, 2014
1462014
Singular-hyperbolic attractors are chaotic
V Araujo, M Pacifico, E Pujals, M Viana
Transactions of the American Mathematical Society 361 (5), 2431-2485, 2009
1122009
Statistical stability for robust classes of maps with non-uniform expansion
JF Alves, M Viana
Ergodic Theory and Dynamical Systems 22 (1), 1-32, 2002
1072002
Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices
C Bonatti, X Gómez-Mont, M Viana
Annales de l'IHP Analyse non linéaire 20 (4), 579-624, 2003
1052003
Strange attractors in higher dimensions
M Viana
Boletim da Sociedade Brasileira de Matemática-Bulletin/Brazilian …, 1993
1001993
Extremal Lyapunov exponents: an invariance principle and applications
A Avila, M Viana
Inventiones mathematicae 181 (1), 115-178, 2010
992010
Strong stochastic stability and rate of mixing for unimodal maps
V Baladi, M Viana
Annales scientifiques de l'Ecole normale supérieure 29 (4), 483-517, 1996
981996
Lyapunov exponents with multiplicity 1 for deterministic products of matrices
C Bonatti, M Viana
Ergodic Theory and Dynamical Systems 24 (5), 1295-1330, 2004
912004
The system can't perform the operation now. Try again later.
Articles 1–20